Toggle Main Menu Toggle Search

Open Access padlockePrints

The Randomness Show

Lookup NU author(s): Dr Steve Humble MBEORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Humble S

Publication type: Article

Publication status: Published

Journal: Mathematics Today

Year: 2013

Volume: 49

Issue: 6

Pages: 248-249

Print publication date: 06/12/2013

ISSN (print): 1361-2042

Publisher: Institute of Mathematics and its Applications